# SDR SWIA202157236

- Difficulty date: March 15, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ACCESS PANEL 832CL CORRODED.   (C-CHECK RO 4/1/2021)    PASSENGER DOOR ACCESS PANEL 832CL HAS EXFOLIATION CORROSION AND 100% MATERIAL LOSS, FOUND OUT OF LIMITS IN REF CRJ700 SRM 52-11-32-101-001-A01. ORDERED AND RECEIVED NEW SERVICEABLE PANEL P/N 600-31902-295. REMOVED AND REPLACED GASKET IN REF CRJ700 SRM 51-22-00-001-001-A01. PANEL 832CL REMOVED/INSTALLED ON JOB 71029370, OP 7008 MX TRANS# 22226452.
